Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Escape rate of symmetric jump-diffusion processes


Author: Yuichi Shiozawa
Journal: Trans. Amer. Math. Soc. 368 (2016), 7645-7680
MSC (2010): Primary 31C25; Secondary 60J75
DOI: https://doi.org/10.1090/tran6681
Published electronically: February 10, 2016
MathSciNet review: 3546778
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the escape rate of symmetric jump-diffusion processes generated by regular Dirichlet forms. We derive an upper bound of the escape rate by using the volume growth of the underlying measure and the growth of the canonical coefficient. Our result allows the (sub-)exponential volume growth and the unboundedness of the canonical coefficient.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 31C25, 60J75

Retrieve articles in all journals with MSC (2010): 31C25, 60J75


Additional Information

Yuichi Shiozawa
Affiliation: Department of Environmental and Mathematical Sciences, Graduate School of Natural Science and Technology, Okayama University, Okayama 700-8530, Japan
Email: shiozawa@ems.okayama-u.ac.jp

DOI: https://doi.org/10.1090/tran6681
Received by editor(s): October 16, 2013
Received by editor(s) in revised form: October 6, 2014
Published electronically: February 10, 2016
Additional Notes: The author was supported in part by the Grant-in-Aid for Young Scientists (B) 23740078.
Article copyright: © Copyright 2016 American Mathematical Society